Re: Pls. Help Suggesting Protocol for My Brother!! by addictions free ..... Addiction: Drug Addiction Support Forum
Date: 2/6/2008 12:09:42 AM ( 13 years ago ago)
...If your brother is on a Benzodiazpine [such as Xanax] then taking GABA may not be a good thing, and could have some serious side affects (not always but I have witnessed where it has had adverse affect). Something needs to be done for your brother so he can be relieved of his symptoms however, taking a Benzo will just create another addiction and compound his problem. With out knowing more info I am hesitant to make reccomendations. He can download forms titled "Powerrecovery" or the forms called "Pilot Research Project" at
and he will be given a nutritional protocol to follow base on how he answers the questions. There is no charge for this and the recommended supplements can be purchased almost anywhere.
You may want to check out this article.
Solving Alcohol and Drug Addiction
Don't Blame Yourself
Hope this helps
<< Return to the standard message view
fetched in 0.03 sec, referred by curezone.org/forums/fmp.asp?i=1103688